# SDR UALA2012102506097

- Difficulty date: October 23, 2012
- Submitted: November 15, 2012
- Operation: Air carrier
- Aircraft: N595UA
- Make and model: Boeing 757222
- Aircraft serial: 28748
- Aircraft time: 57,116 hours, 15,979 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bolt
- Condition: Galled
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-1 DOOR INTERNAL FWD EDGE STOP BOLTS NR 1 THROUGH NR 7 HAVE GALLING.   REMOVED & REPLACED, RIGGED AND SAFETIED L1 DOOR FWD STOP PINS, NR 1 THRU NR 7 IAW MM 52-11-00, PARA.4.
